Bulletin of the American Mathematical Society

Quasiconformal extension of holomorphic mappings of a ball in $C^n$

J. A. Pfaltzgraff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 543-544.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535538

Mathematical Reviews number (MathSciNet)
MR0335843

Zentralblatt MATH identifier
0283.32004

Subjects
Primary: 32A10: Holomorphic functions
Secondary: 30A36 30A60

Citation

Pfaltzgraff, J. A. Quasiconformal extension of holomorphic mappings of a ball in $C^n$. Bull. Amer. Math. Soc. 80 (1974), no. 3, 543--544. https://projecteuclid.org/euclid.bams/1183535538


Export citation

References

  • 1. J. Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23-43. MR 45 #8828.
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, GITTL, Moscow, 1952; German transl., VEB Deutscher Verlag, Berlin, 1957; English transl., Transl. Math. Monographs, vol. 26, Amer. Math. Soc. Providence, R.I., 1969. MR 15, 112; 19, 735; 40 #308.
  • 3. J. A. Pfaltzgraff, Subordination chains, univalence, and quasi-conformal extension of holomorphic mappings in Cn (manuscript).
  • 4. Ch. Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159-173. MR 31 #4900.
  • 5. J. Väisälä, Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Math., vol. 229, Springer-Verlag, Berlin and New York, 1971.